# SDR TRAX200701049

- Difficulty date: July 25, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOORBOARD SUPPORT STRUCTURE AT FS 559+96.00 TO FS 589.00 ALONG WALL AT FLOORBOARD LEVEL, CORROSION ON SURFACE UNDER FLOORBOARD ALSO ALL NUT PLATES IN SAME AREA CORRODED.  IAW BOMBARDIER REO 601R-53-00215.COMPLIED WITH EC/TC REO 601R-53-00-215.
